# SDR DXTA2009051103642

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 1,209 hours, 1,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GEAR EXTENSION, NO RT MAIN GEAR INDICATION. INDICATOR TESTED GOOD. PERFORMED LANDING GEAR NOT DOWN AND LOCKED CHECKLIST A27. INDICATES GEAR DOWN AND LOCKED WITH NO INDICATOR.  TROUBLESHOT TO BAD DOWN LOCK SWITCH. REMOVED AND REPLACED RT MLG DOWN LOCK IAW WDM 32-31-02. RIGGED SWITCH IAW MM 32-10-00. PERFOMED LANDING GEAR FUNCTIONAL CHECK IAW MM 32-00-00. OPS CHECKS GOOD AT THIS TIME.
